Matematicheskoe modelirovanie
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskoe modelirovanie, 1998, Volume 10, Number 5, Pages 3–9 (Mi mm1276)  

This article is cited in 3 scientific papers (total in 3 papers)

Mathematical models and computer experiment

Collision integrals for Lennard–Jones potential (6-6)

N. A. Slavinskayaa, I. A. Sokolovab, L. R. Fokina

a Institute for High Temperatures, Russian Academy of Sciences
b Institute for Mathematical Modelling, Russian Academy of Sciences
Full-text PDF (718 kB) Citations (3)
Received: 02.02.1998
Language: Russian
Citation: N. A. Slavinskaya, I. A. Sokolova, L. R. Fokin, “Collision integrals for Lennard–Jones potential (6-6)”, Matem. Mod., 10:5 (1998), 3–9
Citation in format AMSBIB
\Bibitem{SlaSokFok98}
\by N.~A.~Slavinskaya, I.~A.~Sokolova, L.~R.~Fokin
\paper Collision integrals for Lennard--Jones potential (6-6)
\jour Matem. Mod.
\yr 1998
\vol 10
\issue 5
\pages 3--9
\mathnet{http://mi.mathnet.ru/mm1276}
Linking options:
  • https://www.mathnet.ru/eng/mm1276
  • https://www.mathnet.ru/eng/mm/v10/i5/p3
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математическое моделирование
    Statistics & downloads:
    Abstract page:684
    Full-text PDF :381
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024